# SDR UPS99228442

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201430
- Condition: Corroded
- Location: Bs 620-700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION (C53-224-01-1B) ON MAIN DECK SEAT TRACK BS 620 TO 700 RBL 65 WL 208 (TOP AND BOTTOM SURFACES, LT FLANGE AND IN WELL AT BS 680).  REMOVED CORRODED SEAT TRACK, FABRICATED NEW SEAT TRACK AND INSTALLED IAW SRM 51-30-1, 51-30-2.
